# SDR HALA2016110100381

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2111
- Part serial: TZA00722
- Condition: Corroded
- Location: Frame 75
- Part time: 27,534 hours, 1,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME C75 FLOORBEAM.  CORROSION REMOVED IAW SRM 51-74-00 REV 91.   HFEC INSPECTION CARRIED OUT IAW NTM 51-10-02, NO CRACKING OR FURTHER DAMAGE EVIDENT,  FLAP PEEN CARRIED OUT IAW SRM 51-29-11 REV 91 AND SURFACE PROTECTED IAW SRM 51-75 -12 REV 91.
